# SDR DALA2016051904058

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 49,581 hours, 6,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 78-79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, CABIN FLOOR STRUCTURE AT FRAME 78-79, 450 WAS FOUND CORRODED.  REPLACED FLOOR STRUCTURE IAW SRM 51-42-11 AND DWG F53478011.
